MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRA
Catalog Number V1500
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved has been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: the iv set leaked blood during use.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) used sample without packaging was returned for evaluation.The sample was tested for occlusion and leakage per specification with passing results.The returned product was functionally tested and the reported defect of leakage was not able to be replicated or confirmed.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.While we are unable to confirm the root cause of the reported defect, we will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
IV ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key8133448
Report Number9614279-2018-00205
Device Sequence Number19353196
Product Code FPA
UDI-Device Identifier04046964188510
UDI-Public04046964188510
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K790062
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Catalogue NumberV1500
Device Lot Number0061593675
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2018
Initial Date Received by Manufacturer 11/09/2018
Supplement Date Received by Manufacturer11/09/2018
Initial Report FDA Received Date12/05/2018
Supplement Report FDA Received Date12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR